# SDR DALA2016112409377

- Difficulty date: November 24, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 698-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN BS 698 - 720, FOUND STRINGER 32R CORRODED AND OUT OF ALLOWABLE LIMITS.  REPAIRED IAW SRM 53-00-03.
